# SDR DALA2017031101947

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 737, LBL 44 IS CRACKED.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-41-02 AND 51-41-05.
